MathSciNet Relay Station
MathSciNet bibliographic data
MR2350578 60K35
van den Berg, Jacob; Járai, Antal A.; Vágvölgyi, Bálint The size of a pond in 2D invasion percolation. Electron. Comm. Probab. 12 (2007), 411–420.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement